What is causing my ED?

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by 36chambers, Mar 7, 2017.

  1. 36chambers

    36chambers New Member

    Hi guys & girls,

    A quick bit of background:
    I'm a 21 year old gay male. I've been PMOing for 8 or 9 years now, the last 4 or 5 of which have been preoccupied with more extreme material. I also suffer from severe anxiety and depression for which I have been on antidepressants for over a year now. Porn is not always a part of my masturbation, but when it isn't I always masturbate prone (lying face down)

    Since finding out about PIED I have made several attempts to stop PMOing.
    I started a relationship late last year with a guy I really liked, however in bed I was unable to maintain an erection for very long to which he was upset about. This relationship has since ended, I'm sure partly due to my ED :(

    Now, I haven't looked at porn for over a month now and haven't masturbated for 2 weeks.
    ED is still a problem as although I can get erect it is never very hard or for that long.
    Since there are a lot of factors that may or may not be contributing to my ED I am very confused as to what to do to improve the situation.
    I know that one of the symptoms of depression and anxiety is ED as well as it being a potential sideaffect of the medication I am taking. I have also read that prone masturbation can lead to difficulty staying hard with a real person due to them feeling so different. And also my porn use could have wired my brain to not respond to intimacy with a partner in the right way.

    I have made a promise to myself to never look at porn again or masturbate until it is healthy to do so, I truly believe I will succeed this time since I am so tired of being lonely. However, in the weeks since stopping PMO I haven't noticed any change which makes me wonder: is it PIED? Or is the fact that all I have changed is my watching porn and masturbating, (I still absent-mindedly touch myself when in bed, fantasise about being with someone before I go to sleep, would this prevent recovery)? Is it my depression? Medication?

    I hope this wasn't too long or confusing, I am just feeling very lot and don't know what to do.
    Any advice would be really appreciated,
    thanks everyone
     
  2. Marksanchez

    Marksanchez Member

    I think It is medication. If i were you i would get off Antidepressants slowly and pray for those sinthoms stoped, because It could be persistent (Google PSSD)
     

Share This Page